The universal propagator for affine [or SU(1,1)] coherent states

John R. Klauder, Wolfgang A. Tomé

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

It is shown that it is possible to introduce a universal propagator for a general Hamiltonian appropriate to a single affine degree of freedom. This universal propagator is a single function, independent of any particular choice of fiducial vector, which, nonetheless, propagates the coherent state Hubert space representatives correctly. Furthermore, the universal propagator for several examples is explicitly constructed.

Original languageEnglish (US)
Pages (from-to)3700-3709
Number of pages10
JournalJournal of Mathematical Physics
Volume33
Issue number11
DOIs
Publication statusPublished - Jan 1 1992
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this